# SDR SIMA20140409007

- Difficulty date: April 9, 2014
- Submitted: April 10, 2014
- Operation: Air carrier
- Aircraft: N668HH
- Make and model: Emb EMB-145LR
- Aircraft serial: 145785
- Aircraft time: 26,354 hours, 22,285 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT WING FWD EMERGENCY LIGHT INOPERATIVE.  R & R LT WING FWD EMERGENCY LIGHT BULB IAW AMM 33-50-10, OPERATIONS CHECKED GOOD, NO DEFECTS NOTED.
